# SDR CALA2025020500299

- Difficulty date: February 5, 2025
- Submitted: February 7, 2025
- Operation: Air carrier
- Aircraft: N26232
- Make and model: Boeing 737824
- Aircraft serial: 28942
- Aircraft time: 77,233 hours, 29,458 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 149A72149
- Condition: Damaged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H LOWER FUS ATTACHED ANGLE WORN O/B OF RAM AIR EXIT EXHAUST DUCT.  MKD DOT-051 REF. AAR N/R:9940734 REMOVED AND REPLACED FRAME L/H LOWER FUSELAGE O/B OF RAM AIR EXI T EXHAUST DUCT AS PER SRM 51-40-02 REF. AAR N/R:9940734
